MAUDE Adverse Event Report: Medline Industries, LP Medline; OCHSNER C SECTION SYS

Medline Industries, LP Medline; OCHSNER C SECTION SYS
Catalog Number DYNJ81496B
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Skin Tears (2516); Skin Inflammation/ Irritation (4545)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
OCHSNER C SECTION SYS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key50255632
Report Number1423395-2026-00517
Device Sequence Number18673235
Product Code OHM
UDI-Device Identifier10198459083402
UDI-Public10198459083402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ81496B
Device Lot Number26EBJ430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale